# SDR 2007UALA00859

- Difficulty date: March 22, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 49,380 hours, 34,722 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 727E STR 23L-24L IS DAMAGED.  MAJOR REPAIR ACCOMPLISHED:  REMOVED CRACK DAMAGE.  INSTALLED DOUBLER/TRIPLER REPAIR.
